# SDR DALA2024041904565

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00070: CORROSION LEVEL 2. LOWER DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0300206)
